Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)



Eigenfunctions of the Weil representation
of unitary groups of one variable

Author: Tonghai Yang
Journal: Trans. Amer. Math. Soc. 350 (1998), 2393-2407
MSC (1991): Primary 11F27, 11E45
MathSciNet review: 1407714
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we construct explicit eigenfunctions of the local Weil representation on unitary groups of one variable in the $p$-adic case when $p$ is odd. The idea is to use the lattice model, and the results will be used to compute special values of certain Hecke $L$-functions in separate papers. We also recover Moen's results on when a local theta lifting from $U(1)$ to itself does not vanish.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 11F27, 11E45

Retrieve articles in all journals with MSC (1991): 11F27, 11E45

Additional Information

Tonghai Yang
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109

PII: S 0002-9947(98)01915-1
Keywords: Eigenfunction, lattice model, unitary group
Received by editor(s): November 7, 1995
Received by editor(s) in revised form: July 3, 1996
Additional Notes: Partially supported by NSF grant DMS-9304580
Article copyright: © Copyright 1998 Americal Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia